# SDR CALA2015082700698

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 53,863 hours, 17,155 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT CAPTAINS ALTIMETER JUMPED +2000'' & -2000'', ON MULTIPLE OCCASIONS.  PERFORMED FULL RANGE LEAK CHECK OF CAPTAIN & FIRST OFFICERS STATIC SYS IAW AMM 34-11-00. NO LEAKS NOTED, READINGS WITHIN LIMITS.  COULD NOT DUPLICATE, NO HISTORY & OK TO CONTINUE.
